# SDR SWAA2022090650088

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 56,511 hours, 33,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FWD SERVICE DOOR SLIDE GIRT BAR NEEDS ADJUSTMENT. HARD TO OPERATE / [01] ADJUSTED FWD SERVICE DOOR SLIDE GIRT BAR PER AMM 25-66-01. A/C OK FOR SERVICE.
